# SDR IPXA2024061888975

- Difficulty date: May 21, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 35,097 hours, 22,987 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs1040 Bl0-Lbl18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H STA 1040 LBL 0-18 HAS CORROSION. DOT 33-014. INSTALLED T-CHORD. IAW B757-200 SRM 51-40-02. REVIEWED
